(3 pack) Pamprin Maximum Strength Pain + Energy Menstrual Pain Relief Caplets, 24 Ct

★★★★☆ 4.0 44 Bewertungen

€6.53
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von www.castellidiario.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€6.53
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 02.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von www.castellidiario.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 239940005 Erscheinungsdatum 2026/07/16 Listenpreis €6.53 Modellnummer 239940005
Kategorie

<p>With pain relieving aspirin and acetaminophen, Pamprin Maximum Strength Max Formula Menstrual Pain Relief Caplets are formulated to provide complete relief of menstrual cramps, headaches, backaches and fatigue. Pamprin Max includes caffeine, which acts as a diuretic, to relieve bloating and water weight gain many women experience. With both aspirin and acetaminophen for pain relief to alleviate cramps, headaches, backaches &amp; muscular aches and caffeine for water weight gain, fatigue and bloating, Pamprin Max offers complete coverage for PMS symptoms.</p>

Pamprin Maximum Strength Max Formula Menstrual Pain Relief Caplets 24 Ct:

  • MAXIMUM STRENGTH MENSTRUAL PAIN RELIEF: With pain relieving aspirin and acetaminophen, Pamprin Max is formulated to provide complete relief of menstrual cramps, headaches, backaches and fatigue
  • SAY GOODBYE TO BLOATING WATER WEIGHT GAIN: Pamprin Max includes caffeine, which acts as a diuretic to relieve bloating and water weight gain many women experience as a result of period symptoms
  • 2 PAIN RELIEVERS FOR COMPLETE RELIEF: With both aspirin and acetaminophen for pain relief, caffeine for water weight gain, fatigue, bloating, Pamprin Max offers complete coverage for PMS symptoms
  • FOR TEENS AND ADULTS: Pamprin is recommended for use by adults, children age 12 older. This means that that teens can take Pamprin for relief of premenstrual cramps and other period symptoms, too
  • PAMPRIN HAS MAXIMUM PAIN RELIEF: There's no need to grin and bear it. Pamprin Max was made specifically for your most painful days & formulated to relieve the discomfort of cramps, headaches, backaches for maximum strength results
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains, Women's Health
Active ingredients Acetaminophen
Medicine strength Acetaminophen 250 mg; Aspirin 250 mg; Caffeine 65 mg
Dosage 2 Caplets
Instructions Adults and children 12 years and over: Take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. Do not use more that directed (see warnings). Children under 12 years: ask a doctor.
Brand Pamprin
Age group Tween, Teen, Adult
Form Caplet
Symptoms cramps, headache, backache, fatigue, bloating
Flavor Unflavored
Ingredient preference Aluminum-Free, Alcohol-Free, Camphor-Free
Features Medicated, Healing, Numbing
Inactive ingredients Fractionated Coconut Oil; Hypromellose; Maltodextrin; Microcrystalline Cellulose; Polydextrose; Polyvinylpryolidone; Pregelatinized Starch; Red 27 Lake; Red 40 Lake; Silica; Sodium Starch Glycolate; Starch; Stearic Acid; Talc; Titanium Dioxide
Size 24 ct
Count per pack 24
Product net content parent 24 Count
Net content statement 24 Caplets
Product net content uom Count
Items included 24 Caplets
Retail packaging Single Piece
Stop use indications Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. You experience any of the following sign of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better. Redness or swelling is present, new symptoms occur, pain gets worse or lasts more than 10 days.
Gender Female

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4 von 5
★★★★☆
44 Bewertungen | 18 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
75% (33)
4 Sterne
8% (4)
3 Sterne
4% (2)
2 Sterne
2% (1)
1 Stern
11% (5)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.